Indian Journal of Sexually Transmitted Diseases and AIDS
CASE REPORT
Year
: 2011  |  Volume : 32  |  Issue : 2  |  Page : 121--123

A case of Reiter俟Q製 disease exacerbated by lithium


Rochelle C Monteiro, Ramesh M Bhat, D Sukumar, MK Srinath 
 Department of Dermatology, Fr Muller Medical College, Mangalore, Karnataka, India

Correspondence Address:
Ramesh M Bhat
Fr Muller Medical College Hospital, Kankanady, Mangalore - 575 002, Karnataka
India

Reiter俟Q製 disease is characterized by the triad of peripheral arthritis, urethritis, and conjunctivitis. A 38-year-old male, who was on treatment with lithium for mania, presented to us with all features of this triad. He was previously diagnosed and treated as seronegative arthritis. However, his symptoms persisted despite therapy. His skin lesions regressed only once lithium was stopped. Lithium is known to exacerbate or precipitate a multitude of dermatological conditions. However, there is no previous reported association of lithium exacerbating preexisting Reiter俟Q製 disease. We report this case as it is the first known association of its kind.


How to cite this article:
Monteiro RC, Bhat RM, Sukumar D, Srinath M K. A case of Reiter's disease exacerbated by lithium.Indian J Sex Transm Dis 2011;32:121-123


How to cite this URL:
Monteiro RC, Bhat RM, Sukumar D, Srinath M K. A case of Reiter's disease exacerbated by lithium. Indian J Sex Transm Dis [serial online] 2011 [cited 2021 May 10 ];32:121-123
Available from: https://www.ijstd.org/article.asp?issn=2589-0557;year=2011;volume=32;issue=2;spage=121;epage=123;aulast=Monteiro;type=0